MathSciNet Relay Station
MathSciNet bibliographic data
MR3092476 35R35 (35A01 35Q31 76B03)
Castro, Angel; Córdoba, Diego; Fefferman, Charles; Gancedo, Francisco; Gómez-Serrano, Javier Finite time singularities for the free boundary incompressible Euler equations. Ann. of Math. (2) 178 (2013), no. 3, 1061–1134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement